# SDR SWAA2020022441644

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 67,775 hours, 40,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PHOTO LUMINESCENT STRIP LEFT AND RIGHT OF CENTER AISLE, FORWARD OF AFT GALLEY CRACKED. / R&R CABIN PHOTO LUMINESCENT STRIPS PER MM.
